# SDR COM11782

- Difficulty date: February 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Condition: Defective
- Location: Lt Mlg
- Part time: 11,065 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MLG INTRANSIT LIGHTS REMAINED ON AFTER RETRACTION.  REPLACED THE LEFT MLG RETRACT ACTUATOR.
